# SDR HALA2022060700219

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 26,125 hours, 4,141 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 379 1R DOOR INDICATES OPEN WHEN CLOSED. CORRECTIVE ACTION: FOUND 12MJ PROX SENSOR OUT OF LIMIT. ADJUSTED PER AMM 52-71-11. NO FAULTS NOTED ON PSCU BITE. (8452803)
